# SDR QXEA200501171

- Difficulty date: August 14, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 18,812 hours, 26,590 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN NR 2 BLEED WAS SELECTED ON, GREY HAZE FILLED COCKPIT AND CABIN. MAINTENANCE REPLACED NR 2 ENGINE P2.5/3.0 SWITCHING VALVE IAW QX MTC 9723001. GROUND RAN NR 2 ENGINE, SELECTED NR 2 BLEED ON. NO HAZE OR ODORS DETECTED. AIRCRAFT RETURNED TO SERVICE.
